# SDR IXXA07SMN177S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION; FOUND DENTS ON LEFT ELEVATOR UPPER SKIN AT STATION EX. 135.750.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSON.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACE INSTALLED REPAIR PARTS FROM STATION EX. 132.000 TO STATION EX. 246.000.  PERFORMED BALANCE TO LEFT ELEVATOR FOUND WITHIN ALLOWABLE TOLERANCE LIMITS MOMENT 1450.87 IN LBS IAW DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2 ITEM "E" AND "F", DC8 SRM 51-1-9, T/R 51-141, SRM 51-142 DATED 04-03-06 AND 04-05-06, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-4-4 PAGES 1 AN
